Vol. 8(1) Jan. 2020, No. 12, pp. 130-139.

STRONG CONVERGENCE OF THREE STEP ITERATION PROCESS FOR NONEXPANSIVE AND STRONGLY PSEUDOCONTRACTIVE MAPPINGS
Vol. 8(1) Jan. 2020, No. 12, pp. 130-139
APURVA KUMAR DAS, SHAILESH DHAR DIWAN AND SAMIR DASHPUTRE

 

Abstract

In this paper, we introduce a three step iteration process and prove strong convergence theorem for finding the common fixed point associated with nonexpansive and strongly pseudocontractive mappings in real uniformly smooth Banach space. A numerical example is given in support of our result. We remark that the iteration process of Kang et al. [16] can be obtained as a particular case of our iteration process. In our result the necessity of condition (C) is not require to prove strong convergence


Full Text (PDF 272 K)